# SDR PCAA9700470

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Leaking
- Location: Landing Gear
- Part time: 18,697 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROC - EN ROUTE - THE LANDING GEAR WOULD NOT EXTEND UNDER NORMAL CONDITIONS.  CREW PERFORMED AN ALTERNATE EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE LANDING GEAR SELECTOR VALVE LEAKING.  REMOVED AND REPLACED VALVE IAW DHC MM.  GEAR RETRACTION TEST PROVED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE. ACTC:  21,841.  (X)
